# SDR ASOA2013121309620

- Difficulty date: November 23, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 27,297 hours, 24,925 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BELOW ADG PUMP CRACKED.   REPAIRED IAW REO 601R-53-11-245.  MAJOR REPAIR.
